Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 404, NWS Jackson, MS

October 12, 2013Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Oct 12, 2013, 12:52 PM CDT for Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2013, 12:52 PM CDT (17:52 UTC)
Expired
Oct 12, 2013, 1:30 PM CDT
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Ashley County, AR, Chicot County, AR, Morehouse Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 156 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 12:54 PM CDTTSTM WND DMG2 Sw Wilmot, ARREPORTS THAT A POWERLINE BROKE ON HIGHWAY 165 NEAR WILMOT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WUUS54 KJAN 121752
SVRJAN
ARC003-017-LAC067-123-121830-
/O.NEW.KJAN.SV.W.0404.131012T1752Z-131012T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1252 PM CDT SAT OCT 12 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  NORTHEASTERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
  SOUTHEASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITY OF WILMOT...
  SOUTHWESTERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 130 PM CDT

* AT 1252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  NEAR WILMOT MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK GROVE BY 125 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3311 9159 3303 9125 3295 9129 3294 9131
      3292 9130 3280 9137 3299 9169
TIME...MOT...LOC 1752Z 299DEG 21KT 3303 9158

$$

DHB
2 follow-up statements
553 
WWUS54 KJAN 121802
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
102 PM CDT SAT OCT 12 2013

ARC003-017-LAC067-123-121830-
/O.CON.KJAN.SV.W.0404.000000T0000Z-131012T1830Z/
ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-
102 PM CDT SAT OCT 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES...

AT 102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
WEST OF KILBOURNE MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK GROVE AND KILBOURNE BY 125 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

LAT...LON 3297 9162 3309 9153 3303 9125 3295 9129
      3294 9131 3293 9130 3290 9131 3281 9138
      3282 9140
TIME...MOT...LOC 1802Z 299DEG 21KT 3300 9152

$$

DHB
306 
WWUS54 KJAN 121815
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT SAT OCT 12 2013

ARC003-121825-
/O.CAN.KJAN.SV.W.0404.000000T0000Z-131012T1830Z/
ASHLEY AR-
115 PM CDT SAT OCT 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ASHLEY COUNTY IS
CANCELLED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LAT...LON 3301 9149 3301 9146 3304 9146 3307 9142
      3303 9126 3303 9125 3295 9129 3294 9131
      3290 9131 3282 9139 3293 9157
TIME...MOT...LOC 1815Z 299DEG 21KT 3295 9142

$$

ARC017-LAC067-123-121830-
/O.CON.KJAN.SV.W.0404.000000T0000Z-131012T1830Z/
CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-
115 PM CDT SAT OCT 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHWESTERN CHICOT COUNTY...AND NORTHEASTERN WEST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES...

AT 115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTH OF OAK GROVE MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK GROVE AND KILBOURNE BY 125 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3301 9149 3301 9146 3304 9146 3307 9142
      3303 9126 3303 9125 3295 9129 3294 9131
      3290 9131 3282 9139 3293 9157
TIME...MOT...LOC 1815Z 299DEG 21KT 3295 9142

$$

DHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 10:54 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Oct 12, 10:54 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1054 AM CDT SAT OCT 12 2013

.UPDATE...

THE FORECAST IS GENERALLY ON TRACK AND NO SIGNIFICANT ADJUSTMENTS
WERE NECESSARY FOR THE SHORT TERM. FOG HAS LIFTED THIS MORNING AND MOST
FOCUS IS NOW ON THE COMPLEX OF SHOWERS/THUNDERSHOWERS MOVING INTO
NORTHERN PORTIONS OF THE DELTA REGION. THE PREVIOUS THINKING STILL
APPLIES WITH THE LOW-MID LEVEL RIDGE EXPECTED TO LIMIT INSTABILITY
EAST OF THE MS RIVER. THE LATEST ANALYSIS SHOWS MOST UNSTABLE CAPE IN
THE 500-1000 J/KG RANGE ALONG THE MS RIVER...AND WEAKER MID LEVEL
LAPSE RATES FARTHER EAST WHERE THE POTENTIAL FOR GETTING
THUNDERSTORMS DROPS OFF QUICKLY. /EC/

&&

.AVIATION...FOG AND LOW MORNING STRATUS HAS LIFTED AND CLEARED FOR
VFR CONDITIONS AT MOST LOCATIONS. THE EXCEPTION IS A SWATH OF
IFR/MVFR CLOUDS THAT HAVE HUNG ON NEAR THE MS RIVER BUT THAT WILL
LIFT TO VFR CONDITIONS BY NOON. SHOWERS AND ISOLD TSTMS WILL MOVE
INTO WRN ZONES AHEAD OF A WEAKENING COLD FRONT TODAY...MOST ACTIVITY
FALLING APART BEFORE IT CAN PROGRESS PAST THE I-55 CORRIDOR.

&&

.PREV DISCUSSION... /ISSUED 350 AM CDT SAT OCT 12 2013/

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...QUIET MORNING ACROSS THE
ARKLAMISS REGION. STRATUS AND FOG HAVE BEEN SLOW TO DEVELOP ACROSS
THE AREA AS OPPOSED TO THE PAST FEW MORNINGS. THIS MAY BE IN PART DUE
TO A LITTLE MORE IN THE WAY OF DEEPER MOISTURE IN PLACE INSTEAD OF
JUST LOW LEVEL MOISTURE. THAT BEING SAID...CLEAR SKIES AND LIGHT
WINDS SHOULD STILL GIVE SOME LOCATIONS PATCHY AMOUNTS OF FOG THIS
MORNING WITH THE GREATER POTENTIAL FOR THIS BEING SOUTH OF I-20. THIS
SHOULD LAST UNTIL ABOUT 9-10AM BEFORE DAYTIME HEATING BEGINS TO MIX
THIS OUT. FURTHER TO THE WEST...AN APPROACHING FRONT IS BRINGING SOME
SHOWERS AND ISOLATED THUNDERSTORMS TO PORTIONS OF OKLAHOMA/ARKANSAS
AND TEXAS. MODELS CONTINUE TO INDICATE THAT THIS FRONT WILL RUN INTO
THE UPPER RIDGE THAT IS SITUATED OVER OUR REGION AND STALL. THE MAIN
UPPER SYSTEM WILL PULL OFF TO THE NORTH ACROSS THE NORTHERN
PLAINS...ALLOWING FOR THIS FRONT TO LOSE EASTWARD MOMENTUM. MOISTURE
HAS BEGUN TO INCREASE BACK ACROSS THE WESTERN PORTIONS OF THE REGION.
THIS IS EVIDENT OFF THE 00Z KSHV SOUNDING...WHICH SHOWS A PW VALUE
AROUND 1.3 INCHES. AS THE FRONT STALLS IN A REGION CHARACTERIZED BY
MODEL PW VALUES AROUND 1.9 INCHES BY THIS AFTERNOON...SOME SHOWERS
MAY DEVELOP IN THE WESTERN AREAS OF MY CWA. THERE IS ENOUGH
INSTABILITY THAT SOME THUNDERSTORMS MAY BE POSSIBLE.

MOST OF THE SHOWER ACTIVITY SHOULD DIMINISH THROUGH THE EVENING.
THERE WILL AGAIN BE POTENTIAL FOR SOME PATCHY FOG SOUTH OF I-20
AGAIN SATURDAY NIGHT...BUT AS DEEPER MOISTURE AND MORE CLOUD COVER
AFFECT THE REGION...THE POTENTIAL FOR DENSE FOG WILL BE DIMINISHED.
SHOWERS WILL AGAIN BE POSSIBLE ACROSS THE WESTERN AREAS SUNDAY AS
BOUNDARY WILL REMAIN WEAK NEARBY AND TEMPERATURES IN THE AFTERNOON
HEAT INTO THE MID TO UPPER 80S. MOST OF THE AREA WILL REMAIN DRY AS
THE UPPER RIDGE WILL BE REMAINING IN PLACE ACROSS MUCH OF THE
REGION. OVERALL...TEMPERATURES DURING THE PERIOD WILL NOT BE AS COOL
AND WILL BE ABOVE NORMAL FOR THIS TIME OF YEAR. GENERALLY FOLLOWED
MAV GUIDANCE AND HIGHS WILL BE IN THE MID TO PERHAPS UPPER 80S WITH
OVERNIGHT LOWS FALLING INTO THE 60S. /28/

LONG TERM...MONDAY INTO LATE NEXT WEEK...ON MONDAY THE REGION WILL
BE UNDER AN UPPER RIDGE AS A STRONG UPPER TROUGH SPINS OVER THE
ROCKIES. RICH MOISTURE WILL LIFT NORTH THROUGH THE PLAINS AHEAD OF A
FRONTAL BOUNDARY. THIS WILL BRING A SMALL CHANCE OF SHOWERS WEST OF
THE MISS RIVER FOR MONDAY AND MONDAY NIGHT. THE COLD FRONT WILL BE
PUSHING TOWARD THE REGION ON TUESDAY. MEAN MOISTURE WILL INCREASE
ACROSS THE REGION WITH PWATS AROUND 1.8 INCHES...BUT INSTABILITY AND
WIND FIELDS WILL BE RATHER WEAK. SO EXPECTING ONLY ISOLATED SHOWERS IN
THE NORTHWEST HALF DURING THE DAY...BUT WILL SPREAD ACROSS THE REGION
ON TUESDAY NIGHT AS PWATS WILL INCREASE TO AROUND 2 INCHES. THERE MAY
BE SOME ISOLATED DOWNPOURS OF SHOWERS DURING THE MIDWEEK. THE COLD
FRONT WILL PASS THROUGH THE REGION FOR LATE WEDNESDAY INTO THURSDAY.
THIS WAS GENERALLY AGREED BY THE CANADIAN...EURO AND GFS ENSEMBLES.
INSTABILITY AND WIND FIELDS WILL CONTINUE TO BE WEAK AS THE BEST
DYNAMICS WILL LIFT UP INTO THE GREAT LAKES REGION. THE SHOWERS WILL
BE CLEARING THE REGION BEHIND THE FRONT ON THURSDAY. THE UPPER TROUGH
AXIS ASSOCIATED WITH THE FRONT WILL SETTLE OVER THE MISSISSIPPI
VALLEY ON FRIDAY. ANOTHER FRONT WILL PASS THROUGH THE ARKLAMISS
REGION ON LATE FRIDAY INTO SATURDAY. THE EURO AND GFS DIVERGE DURING
THIS PERIOD. THE EURO BRINGS A SHARP TROUGH INTO THE PLAINS...WHICH
BRINGS IN SOUTHWEST FLOW AND GOOD MEAN MOISTURE OVER THE REGION.
WHILE THE GFS AS A BROAD UPPER TROUGH NORTH OF THE REGION WITH
WESTERLY ZONAL FLOW BRINGING DRYER AIR FROM THE WEST. OPTED TO GO
WITH THE DRIER SOLUTION WITH THE SECOND FRONT FOR FRIDAY INTO
SATURDAY.

AS FAR AS TEMPS ARE CONCERN MOS GUIDANCE LOOKED REASONABLE. WENT
WITH A BLEND OF GMOS AND MEX GUIDANCE. FOR POPS MADE SLIGHT
ADJUSTMENTS TO MEX GUIDANCE. EURO POPS LOOKED TOO WET FOR LATE
FRIDAY INTO THE REST OF THE WEEK. GMOS TRIED TO SHOW SOME LOW POPS
FOR THURSDAY NIGHT THROUGH SATURDAY./17/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&
Hazardous weather outlook, Oct 12, 4:54 AM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
454 AM CDT SAT OCT 12 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
131000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
454 AM CDT SAT OCT 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG WILL BE POSSIBLE THIS MORNING WITH SOME LOCATIONS SEEING DENSE
FOG DEVELOPMENT. VISIBILITIES WILL BE REDUCED DOWN TO A QUARTER MILE
OR LESS WHERE FOG IS MOST DENSE. MOTORISTS ARE ENCOURAGED TO SLOW
DOWN...USE LOW BEAM HEADLIGHTS AND BE PREPARED FOR RAPID CHANGES IN
VISIBILITY. EXPECT FOG TO BE LIFTING BY 10AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Special weather statement, Oct 12, 11:49 AM CDT, 1 hour 3 minutes before
ARZ074-121735-
ASHLEY AR-
1149 AM CDT SAT OCT 12 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1149 AM CDT SAT OCT 12 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF NORTH CROSSETT AT
1149 AM CDT...MOVING EAST AT 25 MPH.

PEOPLE IN ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3315 9211 3316 9214 3322 9211 3321 9209
      3323 9210 3328 9204 3328 9202 3331 9201
      3331 9198 3335 9200 3337 9197 3336 9149
      3301 9148 3307 9213 3311 9214
TIME...MOT...LOC 1649Z 278DEG 23KT 3322 9200

DHB
Special weather statement, Oct 12, 12:46 PM CDT, 6 minutes before
ARZ074-075-LAZ007-008-121845-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-
1246 PM CDT SAT OCT 12 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1246 PM CDT SAT OCT 12 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF WILMOT AT 1246 PM
CDT...MOVING EAST AT 15 MPH.

PEOPLE IN SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL AND NORTHEASTERN MOREHOUSE PARISHES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3318 9170 3310 9121 3301 9124 3300 9127
      3298 9127 3297 9128 3296 9127 3294 9131
      3287 9132 3285 9134 3300 9176
TIME...MOT...LOC 1746Z 286DEG 15KT 3307 9162

DHB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 12:46 PM CDTSpecial Weather StatementJANWest Carroll59 min
Oct 12, 1:12 PM CDTSpecial Weather StatementJANMorehouse58 min
Oct 12, 1:53 PM CDTSpecial Weather StatementJANWest Carroll62 min
Oct 12, 2:31 PM CDTSpecial Weather StatementJANMadison59 min
Oct 12, 4:41 PM CDTSpecial Weather StatementJANCatahoula59 min
Oct 12, 4:58 PM CDTSevere Thunderstorm WarningJANCatahoula47 min
Oct 12, 5:29 PM CDTSevere Thunderstorm WarningJANConcordia46 min
Oct 12, 11:49 AM CDTSpecial Weather StatementJANAshley46 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.